Combinatorial results for certain semigroups of partial isometries of a finite chain

F. Al-Kharousi, R. Kehinde, A. Umar

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

Let In be the symmetric inverse semigroup on Xn = {1,2,..., n} under composition of maps and let DPn and ODPn be its subsemigroups of partial isometries and of order-preserving partial isometries of Xn, respectively. In this paper we investigate the cardinalities of some equivalences on DPn and ODPn which lead naturally to obtaining the orders of these semigroups.

Original languageEnglish
Pages (from-to)365-375
Number of pages11
JournalAustralasian Journal of Combinatorics
Volume58
Issue number3
Publication statusPublished - 2014

    Fingerprint

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics

Cite this